Different levels of word problems for some varieties
Novi Sad Journal of Mathematics, Tome 26 (1996) no. 1 Cet article a éte moissonné depuis la source Novi sad journal of mathematics website

Voir la notice de l'article

@article{NSJOM_1996_26_1a_8,
     author = {Crvenkovi\'c S. and Deli\'c D.},
     title = {Different levels of word problems for some varieties},
     journal = {Novi Sad Journal of Mathematics},
     pages = {93-102},
     year = {1996},
     volume = {26},
     number = {1},
     url = {http://geodesic.mathdoc.fr/item/NSJOM_1996_26_1a_8/}
}
TY  - JOUR
AU  - Crvenković S.
AU  - Delić D.
TI  - Different levels of word problems for some varieties
JO  - Novi Sad Journal of Mathematics
PY  - 1996
SP  - 93
EP  - 102
VL  - 26
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/NSJOM_1996_26_1a_8/
ID  - NSJOM_1996_26_1a_8
ER  - 
%0 Journal Article
%A Crvenković S.
%A Delić D.
%T Different levels of word problems for some varieties
%J Novi Sad Journal of Mathematics
%D 1996
%P 93-102
%V 26
%N 1
%U http://geodesic.mathdoc.fr/item/NSJOM_1996_26_1a_8/
%F NSJOM_1996_26_1a_8
Crvenković S.; Delić D. Different levels of word problems for some varieties. Novi Sad Journal of Mathematics, Tome 26 (1996) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_1996_26_1a_8/